75 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author허재성-
dc.date.accessioned2018-03-20T07:33:53Z-
dc.date.available2018-03-20T07:33:53Z-
dc.date.issued2013-03-
dc.identifier.citationTAIWANESE JOURNAL OF MATHEMATICS, 2013, 17(2), p.529-544en_US
dc.identifier.issn1027-5487-
dc.identifier.urihttps://projecteuclid.org/euclid.twjm/1499705952-
dc.identifier.urihttp://hdl.handle.net/20.500.11754/49753-
dc.description.abstractAs a generalization of covariant completely positive maps, we consider (projective) covariant a-completely positive maps between locally C*-algebras. We first study (projective) covariant J-representations of locally C*-algebras on Krein modules over locally C*-algebras. Secondly, we construct a covariant KS-GNS type representation associated with a covariant alpha-completely positive map on a locally C*-algebra, and then study extensions to a locally C*-crossed product of alpha-completely positive maps on a locally C*-algebra. The results provide (projective) covariant representations of a locally C*-crossed product on a Krein module over a locally C*-algebra.en_US
dc.description.sponsorshipThis research was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education, Science and Technology(2012-0002569).This research was supported by Basic Science Research Program through the NRF funded by the MEST (No. R01-2010-002-2514-0).en_US
dc.language.isoenen_US
dc.publisherMATHEMATICAL SOC REP CHINA, NATL CHIAO TUNG UNIV, DEPT APPLIED MATHEMATICS,, HSINCHU, 00000, TAIWANen_US
dc.subjectLocally C*-algebraen_US
dc.subjectHilbert moduleen_US
dc.subjectKrein moduleen_US
dc.subjectalpha-Completely positive mapen_US
dc.subjectJ-Representationen_US
dc.subjectProjective representationen_US
dc.subjectLocally C*-dynamical systemen_US
dc.subjectLocally C*-crossed producten_US
dc.titlePROJECTIVE COVARIANT REPRESENTATIONS OF LOCALLY C*-DYNAMICAL SYSTEMSen_US
dc.typeArticleen_US
dc.relation.no2-
dc.relation.volume17-
dc.identifier.doi10.11650/tjm.17.2013.2156-
dc.relation.page529-544-
dc.relation.journalTAIWANESE JOURNAL OF MATHEMATICS-
dc.contributor.googleauthorHeo, Jaeseong-
dc.contributor.googleauthorJi, UnCig-
dc.contributor.googleauthorKim, YoungYi-
dc.relation.code2009212789-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidhjs-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE